| Model Number |
9.0 MM FLIP CUTTER II |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an acl surgery the tip of the device broke off.The broken pieces were retrieved out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is confirmed.Functional testing was not performed due to condition of the device.Visual evaluation revealed that the cutter tip of the device is broken off.Probable cause is attributed to misuse due to applying excessive forces to the device.Refer to investigation photos.